亚搏体育app官网登录

学校亚搏体育app官网登录 图书馆(日照校区) 旧版亚搏体育app官网登录




蔡俊青,曲阜师范大学副教授,硕士生导师 兰州大学理学博士。主要从事图论及其网络方面的研究,在国际核心期刊《Discrete Mathematics》等发表SCI论文20余篇。主持国家自然科学基金2项、省部级项目2项。2016年到法国巴黎第十一大学进行为期6个月的学术访问,获山东省高等学校科学技术奖三等奖一项。

联系方式:山东省日照市, 曲阜师范大学亚搏体育app官网登录, 276800

电子邮件: caijq09@163.com

教育情况:

2009.9-2012.6 兰州大学数学与统计学院 应用数学 博士

2006.9-2009.6 山东师范大学数学科学学院 应用数学 硕士

2002.9-2006.6 山东师范大学数学科学学院 信息与计算科学 学士

工作经历:

2016.1-至今  曲阜师范大学 亚搏体育app官网登录 副教授

2013.12-2016.12   曲阜师范大学   数学流动站 博士后

2012.7-2015.12   曲阜师范大学 亚搏体育app官网登录 讲师

研究方向: 图论及其应用

学术交流:

2016.3-2016.8  巴黎第十一大学  信息实验室  访问学者

项目基金:

  • 2016.1-2018.12,隐重子图条件下图的圈,国家自然科学基金青年基金项目, 18万,主持

  • 2015.1-2015.12隐度条件下图的哈密尔顿圈,国家自然科学基金天元基金项目, 3万,主持

  • 2014.12-2016.12哈密尔顿问题的隐重图条件研究,山东省自然科学基金培养基金项目, 4万,主持

  • 2015.5-2016.12哈密尔顿问题的隐重子图条件,中国博士后科学基金面上项目, 5万,主持

科技奖励(含荣誉称号)

蔡俊青, 山东省高等学校科学技术奖三等奖一项

学术论著:


1. Panpan Wang and Junqing Cai*, Spanning trees with at most 4 leaves in K1,5-free graphs, Discrete Mathematics342 (2019) 15461552. SCI

2. Junqing Cai* and Panpan Wang, Implicit degree condition for dominating cycles, Ars Combinatoria, 147 (2019) 29-42. SCI

3. Junqing Cai*, Dominating set and hamiltonicity in claw-heavy graphs, Ars Combinatoria, 141 (2018 ) 21-28. SCI

4. Junqing Cai*, Hao Li and Yuzhong Zhang, An implicit degree condition for k-connected 2-heavy graphs to be hamiltonian, Information Processing Letters, 134 (2018) 9-13. SCI

5. Junqing Cai, Hao Li and Qiang Sun*, Longest cycles in 4-connected graphs, Discrete Mathematics340 (2017) 2955-2966. SCI

6. Junqing Cai, Evelyne Flandrin, Hao Li, and Qiang SunSpanning trees with a bounded number of leavesOpuscula Mathematica 37 (2017), 501508.

7. Junqing Cai*, Lian Yu and Jinzhuan Cai, Implicit degree sum condition for long cycles, Ars Combinatoria, 130 (2017) 143-149. SCI

8. Junqing Cai* and Yuzhong Zhang, Fan-type implicit-heavy subgraphs for hamiltonicity of implicit claw-heavy graphs, Information Processing Letters, 116 (2016) 668-673. SCI

9. Junqing Cai* and Hao Li, An implicit degree condition for relative length of long paths and cycles in graphs, Acta Mathematicae Applicatae Sinica, English Series, 32 (2016) 365-372. SCI

10.  Junqing Cai* and Yuzhong Zhang, Forbidden subgraph conditions for hamilton cycles in implicit claw-heavy graphs, Ars Combinatoria126 (2016) 383-393. SCI

11.  Junqing Cai* and Hao Li, Hamilton cycles in implicit 2-heavy graphs, Graphs and Combinatorics, 32 (2016) 1329-1337. SCI

12.  Junqing Cai*A sufficient condition involving implicit degree and neighborhood intersection for long cyclesInformation Processing Letters115 (2015) 225-227. SCI

13.  Junqing Cai*, An algorithm for hamiltonian cycles under implicit degree conditions, Ars Combinatoria121 (2015) 305-313. SCI

14. Junqing Cai* and Hao LiA new sufficient condition for pancyclability of graphsDiscrete Applied Mathematics162 (2014) 142-148. SCI

15.  Junqing Cai*An implicit σ3 type condition for heavy cycles in weighted graphsArs Combinatoria115 (2014) 211-218. SCI

16.  Junqing Cai*, Hao Li and Wantao NingAn implicit weighted degree condition for heavy cyclesDiscussiones Mathematicae Graph Theory34 (2014) 801-810. SCI

17.  Junqing Cai*, Hao Li and Wantao NingAn implicit degree condition for hamiltonian cyclesArs Combinatoria, 108 (2013) 365-378. SCI

18.  Jin Yan, Shaohua Zhang , Yanyan Ren and Junqing Cai , Degree sum conditions on two disjoint cycles in graphs, Information Processing Letters, 138 (2018) 7–11. SCI

19.  Jin Yan, Shaohua Zhang and Junqing CaiFan-type condition on disjoint cycles in a graphDiscrete Mathematics341 (4) (2018) 1160-1165. SCI

20.  Hao Li, Wantao Ning and Junqing CaiOn the existence of hamiltonia cycles after removing edges, Utilitas Mathematica, 97 (2015) 329-353. SCI

21.  Hao Li*, Junqing Cai and Wantao NingAn implicit degree condition for pancyclicity of graphsGraph and Combinatorics29 (2013) 1459-1469. SCI

22.  Hao Li and Junqing Cai*An implicit degree Ore-condition for pancyclicity of graphsActa Mathematica Sinica, English Series, 29 ( 2013) 1773-1780. SCI

23.  Hao Li, Wantao Ning and Junqing CaiAn implicit degree condition for hamiltonian graphsDiscrete Mathematics312 (2012) 2190-2196. SCI

24.  Huawei Dai and Junqing Cai*An implicit degree Dirac condition for hamiltonian cyclesArs Combinatoria107 (2012) 441-453. SCI

25.  Hao Li, Wantao Ning and Junqing Cai, An implicit degree condition for cyclability in graphs, FAW-AAIM, (2011) 82-89. EI






XML 地图 | Sitemap 地图